advertisement
Question
Posted by: PMS | 2012/10/01

Sterilisation

I am booked for a sterilisation on 3 Oct. The only thing that concerns me is will I gain weight, and will my period become heavy>  Any other medical issues I need to be aware of?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Sterilisation does not cause weight gain. If you are on the Pill or injection at present, these tend to make periods lighter, so your periods will be heavier when you stop these after the sterilisation.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/10/03

Sterilisation does not cause weight gain. If you are on the Pill or injection at present, these tend to make periods lighter, so your periods will be heavier when you stop these after the sterilisation.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement